2019 Seattle Clinical Research Professional Conference

Seattle Clinical Research professional Conference

Location: Volney Auditorium, Level 1 of the Lindeman Pavilion, Virginia Mason Campus, 1201 Terry Avenue, Seattle, WA 98101

Date: October 21, 2019

Time: 7.45am to 4:45pm

REGISTER HERE

download conference flyer to share with colleagues

BACKGROUND

NWABR and the Pacific Northwest Chapter of the Association of Clinical Research Professionals (PNCACRP) invite you to attend our third Clinical Research Professional Conference in Seattle.   

This conference is designed for clinical research professionals who have the role of ensuring the ongoing integrity of research within their institutions.

The 2019 Seattle CRP program summary is shown below (timings may be adjusted slightly and further speakers will be added once confirmed):

 

Time

Main Auditorium Speaker(s)

Main Auditorium Topic

Breakout Speaker(s)

Breakout Topic

Potential CE Time

 

7.45am

Ken Gordon

Cheryl Weaver

Rebecca McBride

Introductions and Welcomes

 

 

0 hours

8.00am

 

 

Jan Hewett

FDA

CDER BIMO Compliance and Enforcement: What You Need To Know

 

 

1 hours

9.00am

Stephanie Christopher

Providence St. Joseph Health

Tools for Advancing Patient-Centered Medical Device Clinical Trials

 

 

 

1 hour

10.00am

 

Break

 

 

 

10.15am

 

Grace Wentzel

The Abigail Wexner Research Institute

Nationwide Children’s Hospital

Columbus, OH

Implementing a Competency-Based Onboarding Program for Clinical Research Nurses and Coordinators

Erica Jonlin

University of Washington

 

Dr. He Jiankui’s secret CRISPR baby experiment:  a study in non-compliance, uninformed consent, and a leap for glory

 

1 hour

11.15am

Vatche Bartekian

Vantage Biotrials

 

 

Effective Project Management to Streamline Your Clinical Trial Workload

 

 

 

1 hour

12.15

 

Lunch - Sponsored by LMK Clinical Research Consulting

 

 

 

1.15pm

Paul Evans

Velocity Clinical Research

 

The Impact of Disruptive Change in the Clinical Trials Industry on Research Site.

 

 

1 ¼ hours

2.30pm

 

Break

 

 

 

2.45pm

 

Sergey Nikitin

Prime Site Research Solutions, Inc.

How to Create a Culture of Quality at a Research Site.

Jordan Tapley

Florence Healthcare

Integrating the eTMF and eISF: Why and Why Now?

1 hour

3.45pm

Sholeh Ehdaivand

LMK Clinical Research Consulting

Keeping Your TMF Inspection Ready: What You Need to Know

 

 

1 hour

4.45pm

 

Close and Happy Hour - Sponsored by Florence Healthcare

 

 

7 ¼ hours

CE Credits

Once the program for 2019 has been finalized applications for CE credits will be made to ACRP, CIP and SOCRA. 

Registration Fees

The cost for this one-day conference is $96 for NWABR, ACRP and ITHS members/staff and $126 for non-members.  This fee covers lunch, refreshments, a conference pack, slides and other background materials and CE credits.

Lunch and refreshments will be provided.

Other Information and Member Discounts for the Conference

Vendors, staff of NWABR member organizations and ACRP members receive significant conference discounts.  Please contact Ken Gordon (206 957-3337) for discount codes.  You can also email Ken at executivedirector@nwabr.org.

For more information about this conference or if you are interested in being a speaker, vendor or sponsor at the conference please also contact Ken Gordon.  

This conference is made possible by the member organizations of NWABR who provide the seed capital for the planning of these educational opportunities.  Please visit the member page to find out more about each of these amazing organizations.  NWABR and PNACRP wish to particularly thank Virginia Mason for making their conference space available for this important event.

 

This conference is also made possible by the additional sponsorship provided by the following partners:

 

 

 

 

Share this page   Share Facebook Twitter Email